Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 161, NWS State College, PA

August 3, 2015Huntingdon County, Juniata County, Mifflin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 3, 2015, 11:34 PM EDT for Huntingdon County, Juniata County, Mifflin County, Pennsylvania. It was in force for 70 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2015, 11:34 PM EDT (03:34 UTC)
Expired
Aug 4, 2015, 12:44 AM EDT
In force
70 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Huntingdon County, PA, Juniata County, PA, Mifflin County, PA

The radar

The State College radar (KCCX), 68 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 11:48 PM EDTTSTM WND DMGGranville, PATREE DOWN IN GRANVILLE TOWNSHIP.
Aug 3, 11:50 PM EDTTSTM WND DMGJuniata Terrace, PATREE DOWN ON DELAWARE AVE.
Aug 3, 11:50 PM EDTTSTM WND DMGLewistown, PATREE LIMBS ON WASHINGTON AVE.
Aug 3, 11:52 PM EDTTSTM WND DMG1 Sse Vira, PATREE DOWN IN DERRY TOWNSHIP.
Aug 3, 11:52 PM EDTTSTM WND DMGLewistown, PATREE LIMB BLOCKING ONE LANE ON RAILROAD ST.
Aug 4, 12:14 AM EDTTSTM WND DMG2 Nw Centre, PATREE DOWN.
Aug 4, 12:20 AM EDTTSTM WND DMGEast Salem, PATREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1863 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WUUS51 KCTP 040334
SVRCTP
PAC061-067-087-040500-
/O.NEW.KCTP.SV.W.0161.150804T0334Z-150804T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1134 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 100 AM EDT

* AT 1133 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
  MPH. THIS STORM WAS LOCATED OVER BELLEVILLE...AND MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEWISTOWN...ALFARATA...ALLENSVILLE...BELLEVILLE...BLACKLOG...
  BURNHAM...EAST RUTHERFORD...HIGHLAND PARK...HONEY GROVE...JUNIATA
  TERRACE...MCALEVYS FORT...MCALISTERVILLE...MEXICO...REEDSVILLE...
  RICHFIELD...SPRUCE HILL...STRODES MILLS...WALNUT...YEAGERTOWN AND
  ATKINSON MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

&&

LAT...LON 4051 7798 4066 7787 4070 7732 4069 7711
      4068 7710 4068 7704 4064 7700 4065 7694
      4063 7695 4061 7700 4058 7718 4056 7717
      4044 7746 4040 7754 4038 7753 4036 7758
TIME...MOT...LOC 0333Z 268DEG 29KT 4059 7770 

$$

KF
3 follow-up statements
788 
WWUS51 KCTP 040346
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1146 PM EDT MON AUG 3 2015

PAC061-040355-
/O.CAN.KCTP.SV.W.0161.000000T0000Z-150804T0500Z/
HUNTINGDON PA-

1146 PM EDT MON AUG 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNTINGDON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4046 7785 4050 7782 4055 7784 4060 7780
      4067 7769 4070 7736 4068 7718 4069 7711
      4068 7710 4068 7704 4064 7700 4065 7694
      4061 7700 4058 7718 4056 7718 4044 7746
      4040 7754 4038 7753 4036 7758
TIME...MOT...LOC 0345Z 268DEG 29KT 4059 7757 

$$

PAC067-087-040500-
/O.CON.KCTP.SV.W.0161.000000T0000Z-150804T0500Z/
MIFFLIN PA-JUNIATA PA-
1146 PM EDT MON AUG 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR CENTRAL MIFFLIN AND JUNIATA COUNTIES...

AT 1145 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER LEWISTOWN...MOVING EAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...ALFARATA...ALLENSVILLE...BELLEVILLE...BLACKLOG...
BURNHAM...EAST RUTHERFORD...HIGHLAND PARK...HONEY GROVE...JUNIATA
TERRACE...MCALISTERVILLE...MEXICO...REEDSVILLE...RICHFIELD...SPRUCE
HILL...STRODES MILLS...WALNUT...YEAGERTOWN...ATKINSON MILLS AND
BARRVILLE.

LAT...LON 4046 7785 4050 7782 4055 7784 4060 7780
      4067 7769 4070 7736 4068 7718 4069 7711
      4068 7710 4068 7704 4064 7700 4065 7694
      4061 7700 4058 7718 4056 7718 4044 7746
      4040 7754 4038 7753 4036 7758
TIME...MOT...LOC 0345Z 268DEG 29KT 4059 7757 

$$

KF
404 
WWUS51 KCTP 040412
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1212 AM EDT TUE AUG 4 2015

PAC087-040422-
/O.CAN.KCTP.SV.W.0161.000000T0000Z-150804T0500Z/
MIFFLIN PA-

1212 AM EDT TUE AUG 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIFFLIN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4041 7772 4049 7761 4051 7761 4058 7750
      4062 7749 4069 7731 4068 7715 4069 7711
      4068 7704 4064 7700 4065 7694 4061 7700
      4058 7718 4056 7718 4044 7746 4040 7754
      4038 7753 4036 7758
TIME...MOT...LOC 0412Z 282DEG 27KT 4055 7731 

$$

PAC067-040500-
/O.CON.KCTP.SV.W.0161.000000T0000Z-150804T0500Z/
JUNIATA PA-
1212 AM EDT TUE AUG 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR JUNIATA COUNTY...

AT 1212 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MEXICO...MOVING EAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
BLACKLOG...EAST RUTHERFORD...HONEY GROVE...MCALISTERVILLE...MEXICO...
RICHFIELD...SPRUCE HILL...WALNUT...EAST SALEM...MIFFLIN...
MIFFLINTOWN...PORT ROYAL AND THOMPSONTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. 
REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4041 7772 4049 7761 4051 7761 4058 7750
      4062 7749 4069 7731 4068 7715 4069 7711
      4068 7704 4064 7700 4065 7694 4061 7700
      4058 7718 4056 7718 4044 7746 4040 7754
      4038 7753 4036 7758
TIME...MOT...LOC 0412Z 282DEG 27KT 4055 7731 

$$

STEINBUGL
720 
WWUS51 KCTP 040444
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1244 AM EDT TUE AUG 4 2015

PAC067-040452-
/O.CAN.KCTP.SV.W.0161.000000T0000Z-150804T0500Z/
JUNIATA PA-
1244 AM EDT TUE AUG 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR JUNIATA COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4041 7772 4049 7761 4051 7761 4058 7750
      4062 7749 4069 7731 4068 7715 4069 7711
      4068 7704 4064 7700 4065 7694 4061 7700
      4058 7718 4056 7718 4044 7746 4040 7754
      4038 7753 4036 7758
TIME...MOT...LOC 0440Z 268DEG 29KT 4056 7699 

$$

STEINBUGL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 10:26 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 3, 10:26 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1026 PM EDT MON AUG 3 2015

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTHEAST AND THROUGH THE STATE OVERNIGHT.
HIGH PRESSURE WILL DOMINATE THE MIDWEEK BEFORE UNSETTLED
CONDITIONS RETURN FOR THURSDAY AND FRIDAY AS A SLOW MOVING FRONT
MOVES BACK INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...

10 PM UPDATE...

A CLUSTER OF STORMS EXTENDS FROM THE NORTHERN SUBURBS OF
PITTSBURGH TO JUST WEST OF STATE COLLEGE...AND IS TRACKING EAST AT
A DECENT CLIP. EARLIER TALL CORES HAVE COME DOWN QUITE A
BIT...WITH MOST ACTIVITY LOOKING SUB SEVERE AT THIS HOUR. BIGGEST
QUESTION FOR THE NEXT 3-6 HOURS WILL BE HOW PERSISTENT THE STORMS
WILL BE IN THE FACE OF A STABILIZING LOWER ATMOSPHERE. HRRR
SUGGESTS THE SCATTERED...NOT VERY ORGANIZED SHOWERS AND
THUNDERSTORMS CONTINUE THROUGH ABOUT 05-06Z...WHEN ACTIVITY
QUIETS DOWN RAPIDLY REGION-WIDE.

BIGGEST REMAINING THREAT LOOKS TO BE LOCALIZED HEAVY RAIN WITHIN
THE EAST-WEST BAND THAT IS PRETTY MUCH TRACKING DUE EAST. THE
MOVEMENT IS FAIRLY RAPID SO FLOODING THREAT LOOKS MINIMAL UNLESS A
LOCATION MANAGES TO GET HIT SEVERAL TIMES IN A SHORT PERIOD OF
TIME.

LOWS EARLY TUESDAY WILL RANGE FROM THE MID 50S IN THE NW TO MID
60S OVER THE SOUTHEAST.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A RATHER STRONG UPPER TROUGH AND SECONDARY CFRONT WILL BE DIVING
SE FROM THE UPPER GLAKES REGION. ALTHOUGH THE LLVL ENVIRONMENT
WILL BE DRIER AND SLIGHTLY COOLER IN THE WAKE OF MONDAY NIGHT/S
CFROPA...STG FORCING BENEATH THE L.E. REGION OF A 95 KT JET WILL
LIKELY SPARK AT LEAST ISOLATED TO SCATTERED TSRA ACROSS THE
CENTRAL AND NRN MTNS.

MAX TEMPS WILL VARY FROM THE 70S ACROSS THE NW HALF OF THE
CWA...TO THE 80S IN THE SE HALF. CLOSE TO NORMAL FOR LATE SUMMER.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE UPPER LOW OVER NORTHERN QUEBEC SHOULD CONTINUE TO DRIFT TO
THE NORTHEAST AND ZONAL TO SLIGHTLY NORTHWEST FLOW IS EXPECTED TO
FOLLOW AS A QUASI-STATIONARY BOUNDARY HANGS OUT JUST TO THE SOUTH
OF THE STATE. UNCERTAINTY REMAINS IN THE PLACEMENT OF THE
BOUNDARY SO WILL KEEP SOME POP IN THE SRN PART OF THE STATE...BUT
MOST LOCATIONS WILL BE DRY UNTIL THURSDAY INTO THURSDAY NIGHT.
THEN A STACKED LOW WILL SLIDE EASTWARD FROM THE MID MISSISSIPPI
VALLEY AND MAY MAKE A MORE-OR- LESS CONSTANT RAIN INSTEAD OF
SHOWERY/CONVECTIVE PRECIP. THE UPPER LEVEL LOW WILL FINALLY MOVE
OFF LATE NEXT WEEKEND WHICH WILL BE A HERALD FOR QUIETER WEATHER.
TEMPERATURES SHOULD TREND COOLER LATER IN THE WEEK BEFORE WARMING
UP INTO NEXT WEEK.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
WIDELY SCATTERED SHOWERS AND TSTMS WILL CONTINUE ACROSS THE
AIRSPACE THROUGH LATE TONIGHT BEFORE GRADUALLY WEAKENING/DISSIPATING
AFTER MIDNIGHT INTO THE PREDAWN HOURS. THE SPARSE COVERAGE PRECLUDED
MENTION IN TERMINALS AND WILL AMD AS NECESSARY. JST/AOO SHOULD SEE
THE GREATEST RISK FOR TSTM IMPACTS GIVEN EVOLVING STORMS UPSTREAM
OVER PIT/BTP VCNTY MOVG ESEWD. THE OTHER POTENTIAL AVN CONCERN IS
IFR FOG OR LOW CIGS DEVELOPING DURING THE PREDAWN HOURS. GUIDANCE
SEEMS TO FAVOR WRN TAFS GIVEN COMBO OF WEAK UPSLOPE WLY FLOW AND
NARROWING DEWPT DEPRESSIONS. ANY RAINFALL WILL ALSO AID IN POTNL
REDUCED CONDS BY PROVIDING ADDNL LLVL MSTR. CONFIDENCE IN
RESTRICTIONS AFT 06Z IS LOW ATTM BUT SOMETHING TO BE AWARE OF FOR
THE 06Z SCHEDULED ISSUANCE. FOR TUESDAY...LOOK FOR MAINLY VFR WITH
SCT-BKN CIGS 050 AND SFC WIND GUSTS 15-20KTS 16-22Z.

OUTLOOK...

WED...VFR. NO SIG WX.

THU-FRI...VFR/MVFR WITH RAIN PSBL AS LOW PRES TRACKS SOUTH OF
CENTRAL PA.

SAT...VFR WITH A LOW CHC OF MVFR IN ISOLATED AFTERNOON SHRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LAMBERT
LONG TERM...DANGELO/CERU
AVIATION...STEINBUGL
Hazardous weather outlook, Aug 3, 4:07 AM EDT, 19 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 AM EDT MON AUG 3 2015

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-040815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
407 AM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AS A COLD
FRONT MOVES THROUGH THE AREA. THE THREAT OF WIND DAMAGE IS GREATER
THAN THE THREAT FOR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 3, 8:06 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
806 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     MONTMORENCI             41.50N  78.74W
08/03/2015                   ELK                PA   911 CALL CENTER

            TREES DOWN ALONG LONG LEVEL RD

&&

EVENT NUMBER CTP1500300

STEINBUGL
Special weather statement, Aug 3, 11:13 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1113 PM EDT MON AUG 3 2015

PAZ026-027-040400-
MIFFLIN PA-HUNTINGDON PA-
1113 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...AND HUNTINGDON
COUNTIES UNTIL MIDNIGHT EDT...

AT 1112 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKLINVILLE...MOVING EAST AT 30 MPH.

30 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...ALFARATA...ALLENSVILLE...BELLEVILLE...BURNHAM...HIGHLAND
PARK...JUNIATA TERRACE...MCALEVYS FORT...REEDSVILLE...STRODES
MILLS...WHIPPLE DAM STATE PARK...YEAGERTOWN...BARRVILLE...
LONGFELLOW...MAITLAND...MCVEYTOWN...PETERSBURG...JUNIATA COLLEGE AND
HUNTINGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4051 7808 4069 7806 4069 7741 4065 7741
      4061 7750 4058 7750 4051 7761 4049 7761
      4045 7767
TIME...MOT...LOC 0312Z 274DEG 26KT 4060 7797

STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 11:13 PM EDTSpecial Weather StatementCTPMifflin47 min
Aug 4, 12:08 AM EDTSpecial Weather StatementCTPPerry22 min
Aug 4, 12:25 AM EDTSevere Thunderstorm WarningCTPDauphin, Perry53 min
Aug 4, 1:02 AM EDTSpecial Weather StatementCTPSchuylkill58 min
Aug 4, 1:15 AM EDTSpecial Weather StatementCTPFulton30 min
Aug 4, 1:54 AM EDTSpecial Weather StatementCTPCumberland36 min
Aug 4, 1:59 AM EDTSpecial Weather StatementCTPAdams, Franklin31 min
Aug 4, 2:26 AM EDTSpecial Weather StatementCTPFulton34 min
Aug 4, 2:41 AM EDTSpecial Weather StatementCTPAdams, York49 min
Aug 4, 2:52 AM EDTSevere Thunderstorm WarningCTPAdams, York83 min
Aug 4, 3:38 AM EDTSpecial Weather StatementCTPTioga37 min
Aug 4, 3:58 AM EDTSpecial Weather StatementCTPLancaster32 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.